# SDR SWAA2012072306123

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 67,864 hours, 58,047 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545849536
- Part serial: 002104
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD FRAME CRACKED AT EDGE OF UPPER HINGE CUTOUT CORNER.  REPAIRED FRAME PER SRM & MM.
